Publications
37.  M. Junge and D. Sherman: Noncommutative L_p modules;  to appear in Journal of Operator Theory.

36.  M. Junge, . Q. Xu, Z. J. Ruan, N.J. Nielsen:  The local structure of non-commutative $L_p$ spaces, to appear in Advances of Mathematics

35. M. Junge, M.:  Fubini's theorem for ultraproducts of noncommutative L_p spaces; to appear in Canadian Journal of Mathematics.

34. M. Junge, M. and Z.J. Ruan:  Approximation Properties for Non-commutative L_p-Spaces
      Associated with Discrete Groups, to appear in  Duke Math. Journal.

33.  M. Junge, N. Ozawa and Z.J. Ruan:  OL_\infty  spaces;
      accepted for publication in Mathematische Annalen

32. A. Defant and M. Junge: Maximal theorems of Menchoff-Rademacher type in non-commutative L_q spaces;
      accepted for publication in JFA

31. M. Junge and  Q. Xu:  Burkholder/Rosenthal inequalities for  non-commutative martingales;
     accepted for publication in annals of probablity

30.  M. Junge: Doob's inequality for non-commutative martingales;
      accepted for publication in Crelle's Journal fuer die reine und angewandte Mathematik

29. E. Effros, M. Junge and  Z.-J. Ruan: Integral Mappings and the Principle of Local Reflexivity
       for  Non-commutative  L_1-spaces;Ann. of Math. 151 (2000), 59-92

28. M. Junge:  Embeddings  of non-commutative $L_p$-spaces non-commutative L_1-spaces, 1<p<2;
      GAFA 10, No.2  (2000), 389-406.

27. Y. Gordon  and M. Junge: Volume Ratios in L_p-spaces;
      Studia Math. 136 (2) (1999), 147-182.

26. M. Junge and C. le Merdy:  Factorization through matrix spaces for finite rank maps between C^*-algebras
      Duke Math. Journ. 100 (1999), No. 2

25.  A. Defant and M. Junge: A Vector-Valued Grothendieck Inequality with an Application to
      (p,q)-Completely Bounded  Operators; Indiana University Math. J. 48 (1991) , No . 1 (1999)

24. Y. Gordon,  M. Junge and  N.J.Nielsen: The relations between volume ratios and new concepts
      of GL constants; Positivity I: 359-379 (1997)

23. Y. Gordon  and M. Junge: Volume formulas in $L_p$-spaces;
      Positivity 1: 7-43 (1997)

22.  A. Defant and M. Junge: Best Constants and Asymptotics of Marcinkiewicz-Zygmund Inequalities;
      Studia Math. 125 (3) (1997)

21.  A. Defant and M. Junge:  On some matrix inequalities in Banach spaces;
      Revista de la Real Academia de Sciences Exactas Fysicas y Naturales, Vol 90 (1996).

20. M. Junge: Factorization theory for Spaces of Operators, (ps-file)
     Habilitationsschrift Kiel 1996.

19. M. Junge and  G. Pisier: Bilinear forms on exact operator spaces and $\B(H)\otimes \B(H)$,
      Geometric and Functional Analysis Vol (5), No. 2 (1995).

18. M. Junge and S. Geiss: Type and cotype with respect to arbitrary orthonormal systems;
      J. of Approx. Theory. 82 (1995), 399-433.

17.  M. Junge: Subspaces of spaces with unconditional basis have good volume properties;
      Operator Theory: Advances and Applications Vol. 77(1995), 121-129.

16. M. Junge: Hyperplane conjecture for quotient spaces of L_p;
     Forum Mathematicum 6 (1994), 617-635.

15. M. Junge: Volume estimates for log-concave densities with applications to iterated convolutions;
      Pacific J. of Math. Vol. 169 (1995), No 1, S. 107-133.

14. M. Junge: Comparing gaussian  and Rademacher cotype for operators on the space of continuous functions;
     Studia Math. 118 (2), 1996, 101-115.

13.  M. Junge: Koordinatenfunktionen auf konvexen Koerpern,  Dissertation, Kiel 1991.

12. M. Defant and M. Junge: How many vectors are needed to calculate (p,q)-summing norms;
      Illinois Journal of Math. 39.IV, (1995), 661-675.

11. M. Defant and M. Junge: On Absolutely Summing Operators with Application to the (p,q)-Summing Norm
      with Few Vectors, J. of Funct. Anal. 103, (1992), 62-73.

10. M. Defant and M. Junge: Unconditional orthonormal systems,
     Math Nachr. 158 (1992), 233-240.\hz

9.  M. Defant and M. Junge: The iterated weak Hilbert procedure,
     Proc. of the AMS, vol 117, no. 3(1993),645-651.\hz

8. M. Defant and M. Junge: Some estimates on entropy numbers,
    Israel. J. of Math. 84(1993), 417-433

7. M. Defant and M. Junge: Characterization of weak type by the entropy distribution of r-nuclear operators,
    Studia Mathematica 107(1)(1993).

6.  M. Defant and M. Junge:  Type et Cotype des espaces L_r(X),
    C. R. Acad. Sci. Paris, t. 312, Serie I,(1991), 837-840.\hz

5. M. Defant and M. Junge:  Random variables in weak type p spaces,
    Arch. Math, Vol. 58, 399-406 (1992).

4. F. Cobos, M. Defant,  M. Junge and I. Resina: On the weak envelopes of Weyl ideals and gamma-summing
    operators,  prepublicationes UAM (Madrid), No. 1988/017.

3. M. Defant and M. Junge: Grothendieck inequalities and weak Hilbert spaces;
    Proceedings of conference on the Geometry of Banach spaces, Strobl 1990, Cambridge Univ. Press.

2. M. Defant and M. Junge:   On weak (r,2)-summing operators and weak Hilbert spaces;
   Studia Mathematica 96 (1990), S. 203-217.

1. M. Junge:  Charakterisierung der K-Konvexitaet durch Volumenquotienten; Diplomarbeit 1989, Kiel